# SDR ASOA201100837

- Difficulty date: April 25, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT RAIL CORRODED AT FS 613.00.  SEAT TRACK OUT OF LIMITS IAW SRM 53-31-49-991-804.   SEAT TRACK REMOVED AND REPLACED IAW AMM 53-00-49-000-801.
